<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 53, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 325—640
Inequalities for the angular derivatives of certain classes of holomorphic functions in the unit disc
B\"{u}lent Nafi \"{O}rnek
MSC numbers : 30C80
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 325—334
Existence results for anti-periodic boundary value problems of nonlinear second-order impulsive $q_k$-difference equations
Sotiris K. Ntouyas, Jessada Tariboon, and Phollakrit Thiramanus
MSC numbers : 34B37, 39A13, 34A37
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 335—350
Entropy-based goodness of fit test for a composite hypothesis
Sangyeol Lee
MSC numbers : 62G05, 62G20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 351—363
A note on the value distribution of $f^2(f')^n$ for $n\geq 2$
Yan Jiang
MSC numbers : Primary 30D35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 365—371
On difference quotients of Chebyshev polynomials
Seon-Hong Kim and Jung Hee Lee
MSC numbers : Primary 33C47; Secondary 11B83
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 373—386
On a composite functional equation related to the Golab-Schinzel equation
Madjid Eshaghi Gordji, Themistocles M. Rassias, Mohamed Tial, and Driss Zeglami
MSC numbers : Primary 39B72, 39B22, 39B32
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 387—398
Some remarks on Thurston metric and hyperbolic metric
Zongliang Sun
MSC numbers : Primary 30F60; Secondary 30F45, 51M25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 399—410
A result on a conjecture of W. L\"{u}, Q. Li and C. Yang
Sujoy Majumder
MSC numbers : Primary 30D35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 411—421
Bubble stabilization of Chebyshev-Legendre High-order element methods for the advection-diffusion equation
Philsu Kim, Sang Dong Kim, and Yong Hun Lee
MSC numbers : Primary 65L60, 65L20, 65F08
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 423—440
H-v-semi-slant submersions from almost quaternionic Hermitian manifolds
Kwang-Soon Park
MSC numbers : 53C15, 53C26
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 441—460
Some characterizations of canal surfaces
Young Ho Kim Huili Liu, and Jinhua Qian
MSC numbers : 53A05, 53B25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 461—477
Finite groups with a cyclic norm quotient
Junxin Wang
MSC numbers : Primary 20D10, 20D20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 479—486
A mean value function and its computational formula related to D. H. Lehmer's problem
Tingting Wang
MSC numbers : Primary 11L40, 11F20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 487—494
A note on bilateral semidirect product decompositions of some monoids of order-preserving partial permutations
V\'\i tor H. Fernandes and Teresa M. Quinteiro
MSC numbers : 20M20, 20M07, 20M10, 20M35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 495—506
Properties of regular functions with values in bicomplex numbers
Ji Eun Kim and Kwang Ho Shon
MSC numbers : Primary 30G35, 32W50, 32A99, 11E88
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 507—518
Surfaces of revolution with pointwise 1-type Gauss map in pseudo-Galilean space
Miekyung Choi and Dae Won Yoon
MSC numbers : 53A35, 53B30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 519—530
Helicoidal minimal surfaces in a conformally flat 3-space
Kellcio Oliveira Ara\'ujo, Ningwei Cui, and Romildo da Silva Pina
MSC numbers : 53C21, 53C42
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 531—540
Wiener's lemma for infinite matrices of Gohberg-Baskakov-Sj\"ostrand class
Chang Eon Shin
MSC numbers : 47B37, 47A10, 46A45
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 541—550
Depth for triangulated categories
Yanping Liu, Zhongkui Liu, and Xiaoyan Yang
MSC numbers : 18E30, 13C15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 551—559
On absolute values of ${\mathcal{Q}_K}$ functions
Guanlong Bao, Zengjian Lou, Ruishen Qian, and Hasi Wulan
MSC numbers : Primary 30D50, 30H25, 46E15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 561—568
Some identities of degenerate Genocchi polynomials
Dongkyu Lim
MSC numbers : Primary 11B68, 11B75, 11B83, 33E30, 33F99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 569—579
Geometric Lorenz attractor and orbital shadowing property
Mohammad Reza Bagherzad Sessary and Keonhee Lee
MSC numbers : Primary 37C50, 37D45, 37D50; Secondary 34C28
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 581—588
A memory efficient incremental gradient method for regularized minimization
Sangwoon Yun
MSC numbers : Primary 49M27, 49M37, 65K05, 90C25, 90C30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 589—600
A finite presentation for the twist subgroup of the mapping class group of a nonorientable surface
Micha\l\ Stukow
MSC numbers : Primary 57N05; Secondary 20F38, 57M99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 601—614
Finite time blowup for the fourth-order NLS
Yonggeun Cho, Tohru Ozawa, and Chengbo Wang
MSC numbers : 35Q55, 35Q40
Bull. Korean Math. Soc. 2016 Vol. 53, No. 2, 615—640

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd